# SDR SWAA2021100420067

- Difficulty date: September 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLOOR BOARD SPLICE STRAP BS767+6; WL156; LBL22 TO RBL22 FOUND TO BE CORRODED ON UPPER SURFACE. ; / FLOOR BOARD SPLICE STRAP BS767+6 WL156 LBL22 TO RBL22 FOUND TO BE CORRODED ON UPPER SURFACE. NO ALLOWABLE DAMAGE FOUND IN B737-700 SRM FOR THIS PART REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. RECEIVED NEW PART FROM STORES.
